Discussions that mention septra

Addison's Disease board


Dear friends,
Please help, if you can. I was wondering whether any of you are familiar with or have experienced surges of what would seem to be adrenaline? Yesterday, after having a particularly tiring birthday weekend, my son awoke at 4:30 p.m. feeling shaky inside. He said he sort of jerked awake, or suddenly awoke. Usually it is very hard for him to wake up; has had a lot of fatigue. He got up and ate a late lunch (4:30 p.m., first meal of the day, as he'd slept so long). About 8:30 p.m., he became, for wont of a better way to describe it, anxious and ansy. He spoke very quickly and ascertively, and felt like pacing around. He said he felt tired, yet shaky inside. He felt like he had tons of adrenaline being released. He acted very hyper. His words virtually "flew" from his mouth, and his actions were more than quick. I gave him a couple of Hyland nerve tonic pills, and my husband took him out to brouse in some stores. When they returned, he seemed more relaxed to me, yet still spoke rather aburptly. I gave him some salmon and potato dumplings and water. After he finished eating, he said he felt normal again. I asked my husband if he was "nervous" all throughout the shopping trip. And his answer was, "The WHOLE time. He just kept flipping his hands against his thighs, like he was beating a drum." NEVER seen him like this. I have suspected Addison's with his other symptoms, but haven't gotten to an endocrinologist to test him for it yet. Doctor wanted to do other tests first. Currently he has some staph aureus infection on his thigh. He is taking Septra antibiotic for that. He has had Septra before with no side effects.
Have any of you had spurts of adrenaline or some other body chemical that acts like adrenaline would? I thought if he had problems with his thyroid or adrenals, perhaps they'd be OVER active at times?
Am hoping for a quick answer, in case he has another day like that today! Thanking you ahead of time! ~ Tracy